HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Does Propranolol Has Interaction With Cipralex? What Would Happen If

default
Posted on Sat, 4 Jan 2020
Question: does propranolol has interaction with cipralex?
what would happen if 400 mg propranolol and 900 mg of cipralex taken together?
doctor
Answered by Dr. Ilir Sharka (53 minutes later)
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome to Ask a Doctor service!

Regarding your concern, I would explain that there is a mild interaction between cipralex and propranolol.

Cipralex may increase slightly propranolol plasma levels.

For this reason it is important to reduce the dose of propranolol while taking cipralex.

Anyway, 900mg of cipralex is a toxic dose. Is there any error in spelling cipralex or on its dose?

I hope you will find this answer helpful!

Kind regards,

Dr.Ilir Sharka, Cardiologist
Note: For further queries related to coronary artery disease and prevention, click here.

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 9544 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Propranolol Has Interaction With Cipralex? What Would Happen If

Brief Answer: I would recommend as follows: Detailed Answer: Hello! Welcome to Ask a Doctor service! Regarding your concern, I would explain that there is a mild interaction between cipralex and propranolol. Cipralex may increase slightly propranolol plasma levels. For this reason it is important to reduce the dose of propranolol while taking cipralex. Anyway, 900mg of cipralex is a toxic dose. Is there any error in spelling cipralex or on its dose? I hope you will find this answer helpful! Kind regards, Dr.Ilir Sharka, Cardiologist